# SDR DXTA2016101106315

- Difficulty date: October 11, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 6,303 hours, 4,625 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. SQUAT FAULT ON AND STALL IDENT LIGHT ARE ON.  PERFORMED STALL WARNING AND INDICATION SYSTEM ADJUSTMENT/TEST, TEST GOOD IAW MM 27-33-00-501. JACKED AIRCRAFT AND FOUND LT SQUAT SWITCH TO BE OUT OF ADJUSTMENT, WHICH WOULD CAUSE SQUAT FAULT, STALL IDENT AND GEAR NOT TO RETRACT. ADJUSTED LT SQUAT SWITCH IAW MM 32-10-12-501. PERFORMED GEAR SWINGS AND F/T'S OF SQUAT SWITCH RIGGING ALL FUNCTION TEST GOOD.  DOWN JACKED AIRCRAFT. IAW MM 29-10-00-501.
